MAUDE Adverse Event Report: COVIDIEN PREMIUM SURGICLIP II; CLIP, IMPLANTABLE

COVIDIEN PREMIUM SURGICLIP II; CLIP, IMPLANTABLE
Model Number 134051
Medical Device Problem Codes Device Slipped (1584); Mechanics Altered (2984)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an open tracheostomy procedure, the device was applied to a vessel and the clip detached from the vessel a few minutes after application.The applicator did not properly release the clip onto the vessel, resulting in vessel injury.It was noted that two devices were used and had the same issue.To resolve the issue, removal of ligatures from the operative field was done and replacement with disposable clips; ligation of the vessel using bonded suture; and vessel cauterization using bipolar electrocautery.
 
Additional Manufacturer Narrative
D10 concomitant product: 134051 premium surgiclip ii 9.75 (lot#: unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PREMIUM SURGICLIP II
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24736190
Report Number2647580-2026-00886
Device Sequence Number10191819
Product Code FZP
UDI-Device Identifier10884521057562
UDI-Public(01)10884521057562(17)300731(10)P5H0862
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K143644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number134051
Device Catalogue Number134051
Device Lot NumberP5H0862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/30/2026
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTE ON H11
Patient SexUnknown